Two applications of generalized Carleson measures to meromorphic Besov-type spaces  

Two applications of generalized Carleson measures to meromorphic Besov-type spaces

作  者:TAN Haiou 1 and XIAO Jie 2 1. Department of Mathematics, Wuyi University, Jiangmen 529020, China 2. School of Mathematical Sciences, Peking University, Beijing 100871, China 

出  处:《Chinese Science Bulletin》1998年第15期1260-1264,共5页

基  金:theNationalNaturalScienceFoundationofChina(GrantNo .197710 0 6 );partiallysupportedbytheFundforExcellentYoungUniversityTeachersoftheStateEducationCommissionofChina

摘  要:The generalized Carleson measures are used to characterize the meromorphic Besov_type spaces and to explore some inclusions between these spaces.The generalized Carleson measures are used to characterize the rnerornorphic Besov-type spaces and to explore some inclusions between these spaces.

关 键 词:GENERALIZED CARLESON measures MEROMORPHIC Besov_type spaces. 

分 类 号:O177[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象